# SDR CALA0500263

- Difficulty date: August 11, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 24,601 hours, 8,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A56603
- Condition: Corroded
- Location: Sta 992.8-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CHORD AT R-2 DOOR CORRODED AT STA 992.8 TO 1040, LBL 63.  THE CHORD WAS REMOVED AND REPLACED IAW SRM 51-40-02 AND BOEING DRAWING 147A8540.
